Asked by: Juan Schauseilhealthy living nutrition
What happens when you overdose on multivitamins?
Last Updated: 7th January, 2020
Click to see full answer.
Likewise, people ask, what happens if you take too many multivitamins?
Getting Too Much of Vitamins And Minerals. But routinely getting an overload of vitamins and minerals can hurt you. Too much vitamin C or zinc could cause nausea, diarrhea, and stomach cramps. Too much selenium could lead to hair loss, gastrointestinal upset, fatigue, and mild nerve damage.
Additionally, what vitamins are bad if you take too much? Potential risks of taking too many vitamins
- Vitamin C. Although vitamin C has relatively low toxicity, high doses of it can cause gastrointestinal disturbances, including diarrhea, cramps, nausea, and vomiting.
- Vitamin B3 (niacin).
- Vitamin B6 (pyridoxine).
- Vitamin B9 (folate).
In respect to this, how many gummy vitamins does it take to overdose?
Just four gummies that contain 10 mg of niacin per serving puts you at the upper limit, above which you could experience “flushing” (burning, red, tingling sensation on skin), nausea, or vomiting. Too much iron can give you stomach pains at best and cause convulsions or be fatal at worst.
Is taking too many supplements bad?
You can definitely take too many Combining multiple supplements or taking higher-than-recommended doses can increase the risk that they can actually cause harm, says Kitchin. “You really can't get toxic doses of nutrients through food, but you can absolutely get toxic doses through supplements,” she says.